HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On stable critical points for a singular perturbation problem

Files in This Item:
pre597.pdf653.91 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83742

Title: On stable critical points for a singular perturbation problem
Authors: Tonegawa, Y. Browse this author
Issue Date: Aug-2003
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 597
Start Page: 1
End Page: 13
Abstract: We consider a singular perturbation problem arising in the scalar phase field model which [-converges to the area func­ tional. Assuming the stability of the critical points for s-problcms, we show that the interface regions converge to a generalized stable minimal hypcrsurfacc as s --'t 0. The limit has L2 generalized second fundamental form and the stability condition is expressed in terms of the corresponding inequality satisfied by stable minimal hypcrsurfaccs. We show that the limit is a finite number of lines with no intersections when the dimension of the domain is 2.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69346
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University